Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 120907, 13 pages
http://dx.doi.org/10.1155/2014/120907
Research Article

Jónsson and HS Modules over Commutative Rings

Department of Mathematics, The University of Colorado, Colorado Springs, CO 80918, USA

Received 16 October 2013; Revised 14 January 2014; Accepted 20 January 2014; Published 12 March 2014

Academic Editor: A. Cigdem Ozcan

Copyright © 2014 Greg Oman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Greg Oman, “Jónsson and HS Modules over Commutative Rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 120907, 13 pages, 2014. https://doi.org/10.1155/2014/120907.